# SDR 2023F00113

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767
- Aircraft serial: 28147
- Aircraft time: 92,768 hours, 14,638 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: AR47011
- Part serial: 0592
- Condition: Burned
- Location: Zone 800
- Part time: 1,949 hours, 466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF SMOKE DETECTED AFTER TAKE OFF   SHORTLY THEREAFTER THE FLIGHT DECK LOCK CIRCUIT BREAKER WAS DISCOVERED TO HAVE POPPED. CORRECTIVE ACTION: REMOVED AND REPLACED FLIGHT DECK DOOR ELECTRIC STRIKE PER B767 AMM 52-51
